# SDR AALA2018082049015

- Difficulty date: August 13, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 59,300 hours, 22,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shim
- Part number: D53235462206
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE TEFLON SHIMS WERE MISSING.   REPLACED R2 DOOR SLIDE SHIMS IAW EA 283483.
